Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Levipil Cause Internal Bleeding?

My grandfather has epilepsy and he is taking levipil 500 once in the morning and once in the evening and 2 months back he underwent a burr hole surgery (because of internal bleeding )and blood has been drained from th e burr hole from then onwards he is given lacosamide 200mg once in the morning and once in the evening however he is not that active after levipil is stopped and his hands and legs are shaking so I would like to know if we can start levipil 500 again post surgery and please let me know if levipil 500mg causes side effects like bleeding again in the brain like that , thanks in advance :)
Fri, 26 Aug 2016
Report Abuse
General & Family Physician 's  Response
hi...both levipil and lacosamide are not responsible for any bleeding...so dont worry..
either you takr levipil or lacosamide...is ok for seizure..
take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Can Levipil Cause Internal Bleeding?

hi...both levipil and lacosamide are not responsible for any bleeding...so dont worry.. either you takr levipil or lacosamide...is ok for seizure.. take care